Le problème d’équivalence locale pour un système scalaire complet d’équations aux dérivées partielles d’ordre deux à n variables indépendantes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 1, p. 1-36

In this paper, we give a caracterization of second ordrer scalar analytic systems of partial differential equations with n independent variables equivalent by a suitable analytic change of variables to the system u x α x β =0, 1α,βn.

Dans le présent article, nous établissons une caractérisation des systèmes scalaires d’équations aux dérivées partielles analytiques d’ordre deux à n variables indépendantes équivalents par un changement de coordonnées analytique au système u x α x β =0, 1α,βn.

@article{AFST_2007_6_16_1_1_0,
     author = {Bi\`eche, Camille},
     title = {Le probl\`eme d'\'equivalence locale pour un syst\`eme scalaire complet d'\'equations aux d\'eriv\'ees partielles d'ordre deux \`a $n$ variables ind\'ependantes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {1},
     year = {2007},
     pages = {1-36},
     doi = {10.5802/afst.1136},
     mrnumber = {2325589},
     zbl = {pre05247236},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2007_6_16_1_1_0}
}
Bièche, Camille. Le problème d’équivalence locale pour un système scalaire complet d’équations aux dérivées partielles d’ordre deux à $n$ variables indépendantes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 1, pp. 1-36. doi : 10.5802/afst.1136. http://www.numdam.org/item/AFST_2007_6_16_1_1_0/

[1] Ackerman (M.).— Sophus Lie’s 1884 differential invariant paper. In part a translation of « On differential invariants » [Über Differentialinvarianten] by S. Lie [Math. Ann. 24 (1884), 537-578]. Translated from the German by M. Ackerman. Comments and additional material by Robert Hermann. Lie Groups : History, Frontiers and Applications, Vol. III. Math Sci Press, Brookline, Mass. (1976). | MR 490975

[2] Beloshapka (V. K.).— Construction of the normal form of an equation of a surface of high codimension, (Russian) Mat. Zametki 48 (1990), no. 2, 3-9  ; translation in Math. Notes 48 (1990), no. 1-2, p. 721-725 (1991). | MR 1076927 | Zbl 0718.32010

[3] Cartan (E.).— Œuvres complètes. Partie II. (French) Algèbre, systèmes différentiels et problèmes d’équivalence. Second edition. Éditions du Centre National de la Recherche Scientifique (CNRS), Paris (1984).

[4] Chern (S. S.).— On the projective structure of a real hypersurface in n+1 , Math. Scand. 36, p. 74-82 (1975). | MR 379910 | Zbl 0305.53019

[5] Chern (S. S.), Moser (J. K.).— Real hypersurfaces in complex manifolds, Acta Math. 133, p. 219-271 (1974). | MR 425155 | Zbl 0302.32015

[6] Diedrich (K.), Pinchuk (S.).— Regularity of continuous CR maps in arbitrary dimension, Michigan Math. J. 51 no. 1, p. 111-140 (2003). | MR 1960924 | Zbl 1044.32011

[7] Faran (J. J.).— Segre families and real hypersurfaces, Invent. Math. 60, p. 135-172 (1980). | MR 586425 | Zbl 0464.32011

[8] Fels (M. E.).— The equivalence problem for systems of second-order ordinary differential equations, Proc. London Math. Soc. (3) 71, no. 1, p. 221-240 (1995). | MR 1327940 | Zbl 0833.58031

[9] Gardner (R. B.).— The method of equivalence and its applications, CBMS-NSF Regional Conference Series in Applied Mathematics, 58. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (1989). | MR 1062197 | Zbl 0694.53027

[10] Hachtroudi (M.).— Les espaces d’éléments à connexion projective, Actualités scientifiques et industrielles, 565, Hermann Editeurs (1937).

[11] Hsu (L.), Kamran (N.).— Classification of second-order ordinary differential equations admitting Lie groups of fibre-preserving point symmetries, Proc. London Math. Soc. 58, no. 2, p. 387-416 (1980). | MR 977483 | Zbl 0675.58046

[12] Olver (P. J.).— Equivalence, invariants, and symmetry. Cambridge University Press, Cambridge (1995). | MR 1337276 | Zbl 0837.58001

[13] Neut (S.).— Implémentation et nouvelles applications de la méthode d’équivalence d’Elie Cartan, Thèse, Université de Lille 1, Octobre (2003).

[14] Neut (S.), Petitot (M.).— La géométrie de l’équation y =f(x,y,y ,y ), C.R. Math. Acad. Sci. Paris, 335, no 6, p. 515-518 (2002). | MR 1936822 | Zbl 1016.34007

[15] Segre (B.).— Intorno al problemo di Poincaré della representazione pseuco-coform, Rend. Acc. Lincei., 13, p. 676-683 (1931). | Zbl 0003.21302

[16] Sternberg (S.).— Lectures on differential geometry. Second edition. With an appendix by Sternberg and Victor W. Guillemin, Chelsea Publishing Co., New York (1983). | MR 891190 | Zbl 0518.53001

[17] Sukhov (A.).— Segre varieties and Lie symmetries, Math. Z. 238 no. 3, p. 483-492 (2001). | MR 1869694 | Zbl 1006.32023

[18] Sukhov (A.).— CR maps and point Lie transformations, Michigan Math. J. 50 no. 2, p. 369-379 (2002). | MR 1914070 | Zbl 1024.32019

[19] Tresse (A.).— Détermination des invariants ponctuels de l’équation différentielle du second ordre y =ω(x,y,y ), Hirzel, Leiptzig (1896).

[20] Webster (S. M.).— Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 no. 1, p. 25-41 (1978). | MR 520599 | Zbl 0379.53016